Plan B One-Step - I took plan b during my ovulation period. The day I took it I experience normal menstrual cramps but no bleeding. 6 days passed and still no bleeding. On the 7th day I started having brown discharge and that has been going on for 10 days straight. Not a lot to where I need a tampon just a panty liner. Is this normal??? I'm ready for it to stop already!
Plan B One-Step - I've had brown discharge for 10 days now after Plan B. Is this normal?
- 14 Apr 2015 by chellebelle13
- 5 March 2019 (11 weeks ago)
- plan b, bleeding disorder, emergency contraception, discharge, period, cramp, ovulation, bleeding, menstrual cramps, plan b one-step
Its normal for the emergency contraceptives to cause bleeding and spotting. Your period will be late too. They are a large dose of hormones and they can screw up your cycle.
Hey, I wanted to know what was the result? Was everything ok/ no pregnancy?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Sep 2015 • 1 answer
Updated 23 Nov 2016 • 2 answers
Updated 15 Jun 2017 • 1 answer
Updated 28 Sep 2017 • 1 answer
Updated 27 Feb 2018 • 1 answer